Alert archive / Louisiana / Small Craft Advisories in 2021
Small Craft Advisory 6, NWS Lake Charles, LA
NWS Lake Charles, LA issued this small craft advisory at Jan 26, 2021, 8:34 PM CST. It took effect at Jan 27, 2021, 6:00 AM CST. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Jan 26, 2021, 8:34 PM CST (02:34 UTC)
- In effect from
- Jan 27, 2021, 6:00 AM CST
- Expired
- Jan 28, 2021, 9:00 AM CST
- In force
- 27 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted.
143 WHUS74 KLCH 270234 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 834 PM CST Tue Jan 26 2021 GMZ475-271400- /O.CON.KLCH.MF.Y.0007.000000T0000Z-210127T1200Z/ /O.NEW.KLCH.SC.Y.0006.210127T1500Z-210128T0000Z/ Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 834 PM CST Tue Jan 26 2021 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST WEDNESDAY... * WHAT...For the Dense Fog Advisory, dense fog will reduce visibility to one quarter mile or less. For the Small Craft Advisory, northwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 6 feet expected. * WHERE...Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM. * WHEN...For the Dense Fog Advisory, until 6 AM CST Wednesday. For the Small Craft Advisory, from 9 AM to 6 PM CST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ GMZ472-271400- /O.CON.KLCH.MF.Y.0008.000000T0000Z-210127T1200Z/ /O.NEW.KLCH.SC.Y.0006.210127T1500Z-210128T0000Z/ Waters from Intracoastal City to Cameron LA from 20 to 60 NM- 834 PM CST Tue Jan 26 2021 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST WEDNESDAY... * WHAT...For the Dense Fog Advisory, dense fog will reduce visibility to one quarter mile or less. For the Small Craft Advisory, north winds around 20 kts with gusts up to 30 kt and seas 4 to 6 feet expected. * WHERE...Waters from Intracoastal City to Cameron LA from 20 to 60 NM. * WHEN...For the Dense Fog Advisory, until 6 AM CST Wednesday. For the Small Craft Advisory, from 9 AM to 6 PM CST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ GMZ470-271400- /O.NEW.KLCH.SC.Y.0006.210127T1100Z-210128T0000Z/ Waters from Cameron LA to High Island TX from 20 to 60 NM- 834 PM CST Tue Jan 26 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 6 PM CST WEDNESDAY... * WHAT...North winds around 20 kts with gusts up to 30 kt expected. * WHERE...Waters from Cameron LA to High Island TX from 20 to 60 NM. * WHEN...From 5 AM to 6 PM CST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ455-271200- /O.CON.KLCH.MF.Y.0007.000000T0000Z-210127T1200Z/ Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- 834 PM CST Tue Jan 26 2021 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... * WHAT...Dense fog will reduce visibility to one quarter mile or less. * WHERE...Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM and Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM. * WHEN...Until 6 AM CST Wednesday. * IMPACTS...Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$
5 follow-up statements
954 WHUS74 KLCH 271005 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 405 AM CST Wed Jan 27 2021 GMZ455-271815- /O.CON.KLCH.MF.Y.0007.000000T0000Z-210127T1200Z/ /O.EXB.KLCH.SC.Y.0006.210127T1200Z-210128T0700Z/ Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- 405 AM CST Wed Jan 27 2021 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM CST THURSDAY... * WHAT...For the Dense Fog Advisory, dense fog will reduce visibility to one quarter mile or less. For the Small Craft Advisory, northwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 6 feet expected. * WHERE...Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM. * WHEN...For the Dense Fog Advisory, until 6 AM CST early this morning. For the Small Craft Advisory, until 1 AM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ GMZ450-452-271815- /O.EXB.KLCH.SC.Y.0006.210127T1200Z-210128T0700Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- 405 AM CST Wed Jan 27 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM CST THURSDAY... * WHAT...For the Dense Fog Advisory, dense fog will reduce visibility to one quarter mile or less. For the Small Craft Advisory, northwest winds 20 to 25 kt with gusts up to 30 kt and seas up to 4 feet expected. * WHERE...Coastal waters from Cameron LA to High Island TX out 20 NM and Coastal waters from Intracoastal City to Cameron LA out 20 NM. * WHEN...Until 1 AM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ475-271815- /O.CON.KLCH.MF.Y.0007.000000T0000Z-210127T1200Z/ /O.EXT.KLCH.SC.Y.0006.210127T1200Z-210128T0700Z/ Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 405 AM CST Wed Jan 27 2021 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CST THURSDAY... * WHAT...For the Dense Fog Advisory, dense fog will reduce visibility to one quarter mile or less. For the Small Craft Advisory, northwest winds 20 to 25 kt with gusts up to 35 kt and seas 4 to 7 feet expected. * WHERE...Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM. * WHEN...For the Dense Fog Advisory, until 6 AM CST early this morning. For the Small Craft Advisory, until 1 AM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ GMZ472-271815- /O.CON.KLCH.MF.Y.0008.000000T0000Z-210127T1200Z/ /O.EXT.KLCH.SC.Y.0006.210127T1200Z-210128T0700Z/ Waters from Intracoastal City to Cameron LA from 20 to 60 NM- 405 AM CST Wed Jan 27 2021 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CST THURSDAY... * WHAT...For the Dense Fog Advisory, dense fog will reduce visibility to one quarter mile or less. For the Small Craft Advisory, north winds 20 to 25 kts with gusts up to 35 kt and seas 4 to 7 feet expected. * WHERE...Waters from Intracoastal City to Cameron LA from 20 to 60 NM. * WHEN...For the Dense Fog Advisory, until 6 AM CST early this morning. For the Small Craft Advisory, until 1 AM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ GMZ470-271815- /O.EXT.KLCH.SC.Y.0006.210127T1200Z-210128T0700Z/ Waters from Cameron LA to High Island TX from 20 to 60 NM- 405 AM CST Wed Jan 27 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CST THURSDAY... * WHAT...North winds 20 to 25 kts with gusts up to 35 kt and seas 4 to 7 feet expected. * WHERE...Waters from Cameron LA to High Island TX from 20 to 60 NM. * WHEN...Until 1 AM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
625 WHUS74 KLCH 271302 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 702 AM CST Wed Jan 27 2021 GMZ450-452-455-470-472-475-272115- /O.EXT.KLCH.SC.Y.0006.000000T0000Z-210128T0600Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 702 AM CST Wed Jan 27 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...For the Small Craft Advisory, northwest winds 20 to 25 kt with gusts up to 35 kt and seas 4 to 7 feet expected. * WHERE...Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM. * WHEN...Until midnight CST tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
035 WHUS74 KLCH 271507 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 907 AM CST Wed Jan 27 2021 GMZ470-472-475-272300- /O.EXT.KLCH.SC.Y.0006.000000T0000Z-210128T1200Z/ Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 907 AM CST Wed Jan 27 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST THURSDAY... * WHAT...Northwest winds 20 to 25 kt with gusts up to 35 kt and seas 4 to 7 feet expected. * WHERE...Waters from Cameron LA to High Island TX from 20 to 60 NM, waters from Intracoastal City to Cameron LA from 20 to 60 NM, waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM. * WHEN...Until 6 AM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ450-452-455-272300- /O.EXT.KLCH.SC.Y.0006.000000T0000Z-210128T0000Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- 907 AM CST Wed Jan 27 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Northwest winds around 20 kt with gusts up to 30 kt and seas 2 to 4 feet expected. * WHERE...Waters from Cameron LA to High Island TX out 20 NM, waters from Intracoastal City to Cameron LA out 20 NM, waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM. * WHEN...Until 6 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
170 WHUS74 KLCH 272005 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 205 PM CST Wed Jan 27 2021 GMZ470-472-475-280600- /O.EXT.KLCH.SC.Y.0006.000000T0000Z-210128T1500Z/ Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 205 PM CST Wed Jan 27 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST THURSDAY... * WHAT...Northwest winds 20 to 25 kt with gusts up to 35 kt and seas 4 to 7 feet expected. * WHERE...Waters from Cameron LA to High Island TX from 20 to 60 NM, waters from Intracoastal City to Cameron LA from 20 to 60 NM, waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM. * WHEN...Until 9 AM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ450-452-455-280000- /O.CON.KLCH.SC.Y.0006.000000T0000Z-210128T0000Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- 205 PM CST Wed Jan 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Northwest winds around 20 kt with gusts up to 30 kt and seas 2 to 4 feet expected. * WHERE...Waters from Cameron LA to High Island TX out 20 NM, waters from Intracoastal City to Cameron LA out 20 NM, waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM. * WHEN...Until 6 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
760 WHUS74 KLCH 280930 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 330 AM CST Thu Jan 28 2021 GMZ430-432-435-281700- /O.NEW.KLCH.LO.Y.0007.210128T1100Z-210128T1700Z/ Sabine Lake-Calcasieu Lake-Vermilion Bay- 330 AM CST Thu Jan 28 2021 ...LOW WATER ADVISORY IN EFFECT UNTIL 11 AM CST THIS MORNING... * WHAT...Abnormally low water levels expected. * WHERE...Sabine Lake, Calcasieu Lake and Vermilion Bay. * WHEN...Until 11 AM CST this morning. * IMPACTS...Below normal water levels will result in hazardous navigating conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should navigate shallow waters with extreme caution due to below normal water levels. && $$ GMZ470-472-475-281500- /O.CON.KLCH.SC.Y.0006.000000T0000Z-210128T1500Z/ Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 330 AM CST Thu Jan 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...Northwest winds around 20 kt with gusts to around 30 kt. Seas 4 to 7 feet expected. * WHERE...Waters from Cameron LA to High Island TX from 20 to 60 NM, waters from Intracoastal City to Cameron LA from 20 to 60 NM, waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM. * WHEN...Until 9 AM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ 25
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Jan 26, 6:00 PM CST, 2 hours 34 minutes earlier.
Area forecast discussion, Jan 26, 6:00 PM CST, 2 hours 34 minutes before
Area Forecast Discussion National Weather Service Lake Charles LA 600 PM CST Tue Jan 26 2021 .AVIATION... Weak boundary extends from ne louisiana west southwest to offshore of Jefferson county in southeast Texas this evening as another boundary is draped over northern Louisiana. As a result moisture is lifting above the southern boundary "warm front"and pooling over southern Louisiana and southeast Texas including the coastal waters. Mostly light rains noted on radar moving northeast. Light rains to continue thru the ovrnght hrs. Ceilings are dropping again as vsby is also expected to fall. Look for IFR/ LIFR conditions this evening into the overnight hours. Conditions are expected to improve towards sunrise as the northern boundary gets a kick to the south pushing into the coastal waters after sunrise with ceilings and vsby improving. && .PREV DISCUSSION... /issued 311 PM CST Tue Jan 26 2021/ DISCUSSION... Stalled out frontal boundary is helping create showers in south central Louisiana eastward...and dense fog in the coastal waters south of them. In the short term, expecting the front to lift out late tonight, so showers and perhaps a thunderstorm are possible in the meantime, mainly in south central Louisiana. Fog off the coast could push inland from Cameron eastward, before the front lifts out late tonight. High pressure over the central US will dominate our quiet weather pattern Wednesday through Friday. Temperatures will be 5 degrees cooler tomorrow, and 15 degrees cooler on Thursday, before a warming trend starts Friday. The next frontal system moves into our area on Saturday, giving us scattered showers. MARINE... Continuing the dense fog advisory tonight. After the frontal passage, winds will increase and expect a small craft advisory conditions on Wednesday. && .PRELIMINARY POINT TEMPS/POPS... AEX 49 64 35 53 / 30 0 0 0 LCH 52 67 39 56 / 30 0 0 0 LFT 55 68 39 56 / 50 0 0 0 BPT 52 68 41 58 / 20 0 0 0 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...None. TX...None. GM...Dense Fog Advisory until 6 AM CST Wednesday for GMZ455-472-475. && AVIATION...19
Hazardous weather outlook, Jan 26, 3:44 PM CST, 4 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 344 PM CST Tue Jan 26 2021 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-271200- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron- Tyler-Hardin-Jefferson-Orange-Northern Jasper-Northern Newton- Southern Jasper-Southern Newton- 344 PM CST Tue Jan 26 2021 This Hazardous Weather Outlook is for central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana and southeast Texas. .DAY ONE...This afternoon and tonight. Scattered showers and isolated thunderstorms are expected across South Central Louisiana. No severe thunderstorms are expected at this time. Patchy fog is expected tonight mainly along and south of the I-10 corridor. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A stronger cold front is forecast to push through the area early Wednesday. Brisk and gusty north winds are expected in the wake of the front Wednesday afternoon, with cooler and drier weather expected through Friday. Small rain chances return Saturday into Sunday with the passage of another front. No severe weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ455-472-475-271200- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 344 PM CST Tue Jan 26 2021 ...DENSE FOG ADVISORY IN EFFECT UNTIL 6 AM CST WEDNESDAY... This Hazardous Weather Outlook is for the Gulf of Mexico. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Dense Fog Advisory. PAreas of dense marine fog will continue today along and south of a stalled frontal boundary. Scattered showers and isolated thunderstorms are also possible near the front. No severe thunderstorms are expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A stronger cold front will move through the area late tonight into Wednesday morning. Strong and gusty north winds are expected Wednesday and Wednesday night in the wake of this front. Small craft advisories are likely to be needed over the Gulf waters. Otherwise, no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ430-432-435-450-452-470-271200- Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- 344 PM CST Tue Jan 26 2021 This Hazardous Weather Outlook is for the Gulf of Mexico and the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...This afternoon and tonight. Scattered showers and isolated thunderstorms are possible near a stalled frontal boundary. No severe thunderstorms are expected. Patchy fog is also possible across the Gulf waters today, especially near and to the south of the front. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A stronger cold front will move through the area late tonight into Wednesday morning. Strong and gusty north winds are expected Wednesday and Wednesday night in the wake of this front. Small craft advisories are likely to be needed over the Gulf waters. Otherwise, no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 27, 3:28 AM CST | Dense Fog Advisory | LCH | Lafayette, Saint Landry, Saint Martin | 3 hr |
Nearby
Small Craft Advisories in Louisiana, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.